|gynecomastia - caused by new drug therapy?
Feb 10, 2001
I recently (3 months)changed my regimen to Sustiva, Videx & Abacavir with Videx which I did not change. I changed drugs mainly due to the high triglycerides and cholesterol from PI drugs. Recently (3 weeks) started taking l-glutamine because of lypodistrophy and noticed lumps under my nipples. A mammogram and ultrasound indicated gynecomastia. The gyno seemed to be concurrent with the change in drugs and introduction of l-glutamine. Do you know if there is any liklihood that any of these drugs or L-glutamine would cause gynecomastia? Appreciate your help!
Response from Dr. Dieterich
None of those drugs are classically known to cause gynecomastia, although anything is possible. Usually it is testosterone or anabolics that cause gynecomastia. Keep it eye on it with your MD. Are you taking any supplements that might have anabolic activity? DTD
- Where Are Herpes Located On The Vagina?
- What Percentage Of People With Hpv Get Genital Warts?
- What Happens If You Have Gonorrhea For A Year Without Treatment?
- What Causes Trichomoniasis Vaginitis?
- What Causes Recurrent Bacterial Vaginosis Infections?
- Tingling In Hands And Feet With Shingles
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.